RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1976, Volume 20, Issue 4, Pages 473–478 (Mi mz7867)  

This article is cited in 8 scientific papers (total in 8 papers)

One class of partial sets

S. S. Marchenkov

Applied Mathematics Institute, Academy of Sciences of the USSR

Abstract: We shall establish that any semirecursive $\eta$-hyperhypersimple set has partial Turing degree.

Full text: PDF file (551 kB)

English version:
Mathematical Notes, 1976, 20:4, 823–825

Bibliographic databases:

UDC: 519
Received: 18.06.1975

Citation: S. S. Marchenkov, “One class of partial sets”, Mat. Zametki, 20:4 (1976), 473–478; Math. Notes, 20:4 (1976), 823–825

Citation in format AMSBIB
\Bibitem{Mar76}
\by S.~S.~Marchenkov
\paper One class of partial sets
\jour Mat. Zametki
\yr 1976
\vol 20
\issue 4
\pages 473--478
\mathnet{http://mi.mathnet.ru/mz7867}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=479983}
\zmath{https://zbmath.org/?q=an:0396.03035}
\transl
\jour Math. Notes
\yr 1976
\vol 20
\issue 4
\pages 823--825
\crossref{https://doi.org/10.1007/BF01098896}


Linking options:
  • http://mi.mathnet.ru/eng/mz7867
  • http://mi.mathnet.ru/eng/mz/v20/i4/p473

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. N. Kobzev, “On $tt$-degrees of recursively enumerable Turing degrees”, Math. USSR-Sb., 35:2 (1979), 173–180  mathnet  crossref  mathscinet  zmath  isi
    2. R. Sh. Omanadze, “Some reducibilities and splittings of recursively enumerable sets”, Math. Notes, 66:2 (1999), 174–180  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. An. A. Muchnik, S. E. Positsel'skii, “A class of enumerable sets”, Russian Math. Surveys, 54:3 (1999), 640–641  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. R. Sh. Omanadze, “Major Sets, Classes of Simple Sets, and $Q$-Complete Sets”, Math. Notes, 71:1 (2002), 90–97  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. I. I. Batyrshin, “Isolated 2-computably enumerable $Q$-degrees”, Russian Math. (Iz. VUZ), 54:4 (2010), 1–6  mathnet  crossref  mathscinet
    6. I. I. Batyrshin, “$Q$-reducibility and $m$-reducibility on computably enumerable sets”, Siberian Math. J., 55:6 (2014), 995–1008  mathnet  crossref  mathscinet  isi
    7. Omanadze R.Sh., “Some Properties of R-Maximal Sets and Q (1,N) -Reducibility”, Arch. Math. Log., 54:7-8 (2015), 941–959  crossref  isi
    8. I. I. Batyrshin, “Noncancellable, singular, and conjugate degrees”, Algebra and Logic, 56:3 (2017), 181–196  mathnet  crossref  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:129
    Full text:59
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019